Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 17, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 24, 2015, 10:42 PM CST. It took effect at Feb 25, 2015, 12:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2015, 10:42 PM CST (04:42 UTC)
- In effect from
- Feb 25, 2015, 12:00 PM CST
- Expired
- Feb 26, 2015, 4:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
829 WHUS74 KMOB 250442 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1042 PM CST TUE FEB 24 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND LOWER MOBILE BAY WEDNESDAY AFTERNOON AND EVENING... .AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF MEXICO TONIGHT AND WILL QUICKLY MOVE NORTHEAST TOWARD THE CENTRAL GULF COAST REGION WEDNESDAY. EAST TO SOUTHEAST WINDS WILL INCREASE WITH BUILDING SEAS WEDNESDAY AFTERNOON BEFORE QUICKLY TURNING NORTH TO NORTHWEST WEDNESDAY EVENING FOLLOWING THE PASSAGE OF THE LOW. GMZ631-632-650-655-670-675-251300- /O.NEW.KMOB.SC.Y.0017.150225T1800Z-150226T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1042 PM CST TUE FEB 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. * WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS WEDNESDAY AFTERNOON...THEN BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS WEDNESDAY EVENING. * SEAS: BUILDING TO 3 TO 5 FEET NEARSHORE...5 TO 7 FEET WELL OFFSHORE. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
164 WHUS74 KMOB 251028 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 428 AM CST WED FEB 25 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY THROUGH MIDNIGHT TONIGHT FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND LOWER MOBILE BAY... .A LOW PRESSURE SYSTEM ADVANCES EASTWARD ACROSS THE NORTHERN GULF TODAY THEN MOVES OFF INTO THE WESTERN ATLANTIC TONIGHT WITH STRONG HIGH PRESSURE BUILDING INTO THE REGION THROUGH THE WEEKEND. LIGHT TO MODERATE NORTHEAST WINDS EARLY THIS MORNING INCREASE TO A MODERATE TO STRONG EASTERLY FLOW BY MIDDAY THEN SWITCH TO AN OFFSHORE FLOW THIS AFTERNOON INTO THIS EVENING. GMZ631-632-650-655-670-675-251900- /O.CON.KMOB.SC.Y.0017.150225T1800Z-150226T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 428 AM CST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS: BECOMING EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS THIS AFTERNOON...THEN BECOMING NORTH TO NORTHWEST THIS EVENING BEFORE SUBSIDING. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS74 KMOB 251718 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1118 AM CST WED FEB 25 2015 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY THROUGH 4 AM THURSDAY FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND MOBILE BAY... .A MODERATE TO STRONG EASTERLY WIND FLOW WILL SWITCH TO AN OFFSHORE FLOW BY LATE AFTERNOON INTO THE OVERNIGHT HOURS AS A LOW PRESSURE SYSTEM ADVANCES EASTWARD ACROSS THE NORTHERN GULF. GMZ630-260130- /O.EXB.KMOB.SC.Y.0017.150225T1800Z-150226T1000Z/ NORTHERN MOBILE BAY- 1118 AM CST WED FEB 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: EAST WINDS AROUND 15 KNOTS WITH HIGHER GUSTS BECOMING NORTH 18 TO 23 KNOTS LATE THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-260130- /O.EXT.KMOB.SC.Y.0017.150225T1800Z-150226T1000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1118 AM CST WED FEB 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING NORTH 20 TO 25 KNOTS LATE THIS AFTERNOON THROUGH LATE TONIGHT. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
735 WHUS74 KMOB 252132 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 332 PM CST WED FEB 25 2015 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY THROUGH 4 AM THURSDAY FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND MOBILE BAY... .A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL SWITCH TO A NORTHERLY FLOW THIS EVENING AS A LOW PRESSURE SYSTEM ADVANCES EASTWARD ACROSS THE NORTHEASTERN GULF OF MEXICO. GMZ630>632-650-655-670-675-260530- /O.CON.KMOB.SC.Y.0017.000000T0000Z-150226T1000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 332 PM CST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: NORTHEAST 20 TO 25 BECOMING NORTH. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
321 WHUS74 KMOB 260527 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1127 PM CST WED FEB 25 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM THURSDAY FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND MOBILE BAY... .A MODERATE TO STRONG NORTHWESTERLY WIND FLOW WILL GRADUALLY DECREASE AS THE DEEP LOW PRESSURE SYSTEM THAT MOVED ACROSS OUR COASTAL WATERS DURING THE EARLY EVENING MOVES OFF TO THE NORTHEAST. GMZ630>632-650-655-670-675-261000- /O.CON.KMOB.SC.Y.0017.000000T0000Z-150226T1000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1127 PM CST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS: NORTHWEST WINDS AROUND 20 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 4:04 PM CST, 6 hours 38 minutes earlier.
Area forecast discussion, Feb 24, 4:04 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 404 PM CST TUE FEB 24 2015 .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...SURFACE RIDGE OF HIGH PRESSURE ACROSS THE NORTHERN GULF REGION WILL WEAKEN AS AN AREA OF LOW PRESSURE FORMING OVER THE WESTERN GULF OF MEXICO LATE TONIGHT MOVES EAST-NORTHEAST ACROSS THE NORTH CENTRAL AND NORTHEAST GULF ON WEDNESDAY. MEANWHILE...A FAST MOVING UPPER SHORTWAVE EXITING THE ROCKIES WILL REACH THE MID MISSISSIPPI RIVER VALLEY BY MID WEDNESDAY AFTERNOON. DEEP SOUTHWEST FLOW AHEAD OF THESE FEATURES WILL BRING PRECIPITABLE WATER VALUES UP TO NEAR 1.4 INCHES BY NOON WEDNESDAY. CLOUDS WILL INCREASE OVERNIGHT TONIGHT...WITH RAIN CHANCES REALLY INCREASING THROUGHOUT THE DAY WEDNESDAY TO NEAR 100 PERCENT. RAINFALL TOTALS WILL RANGE FROM 0.75 TO 1.00 INCH NORTHWEST OF I-65 TO 1.00 TO 1.30 INCHES SOUTHEAST OF I-65. HEAVIER AMOUNTS NEAR 2.00 INCHES COULD OCCUR SOUTHEAST OF I-65 RESULTING ON NUISANCE URBAN FLOODING. LOWS TONIGHT WILL FALL INTO THE MID TO UPPER 30S NORTHWEST OF I-65... WITH UPPER 30S TO LOWER 40S SOUTHEAST OF I-65. HIGH TEMPERATURES WEDNESDAY WILL BE IN THE 40S...WITH LOWER 50S ALONG THE COAST. /22 WEDNESDAY NIGHT...RAIN WILL EXIT THE AREA FROM WEST TO EAST BY WEDNESDAY EVENING. COLD TEMPERATURES AND DRIER AIR QUICKLY FILL INTO THE REGION BEHIND THE RAIN. DESPITE CLOUD COVER OVERNIGHT...STILL EXPECTING TEMPERATURES TO FALL INTO THE 30S ACROSS MUCH OF THE AREA WITH TEMPERATURES NEAR 40 ALONG THE IMMEDIATE COASTLINE. EXPECTING THE FREEZING LINE TO EDGE SOUTH INTO WAYNE AND CHOCTAW COUNTIES...BUT NOT UNTIL THE HOURS RIGHT BEFORE SUNRISE. FOR NOW...IT APPEARS THAT THE ATMOSPHERE SHOULD DRY OUT SUFFICIENTLY ENOUGH ACROSS OUR FAR NORTHWESTERN COUNTIES BEFORE THOSE AREAS FALL AT OR JUST BELOW FREEZING...SO LEFT ANY MENTION OF WINTRY PRECIPITATION OUT OF THE FORECAST. 07/MB .LONG TERM (THURSDAY THROUGH TUESDAY)...THE AREA WILL FINALLY GET A CHANCE TO DRY OUT THROUGH THE EARLY PART OF THE WEEKEND. CLOUD COVER WILL LINGER THROUGH THURSDAY BEFORE FINALLY CLEARING ON FRIDAY. THIS WILL KEEP DAYTIME HIGHS IN THE UPPER 40S ACROSS OUR FAR NORTHWESTERN COUNTIES AND LOW 50S ACROSS THE REST OF THE AREA. LESS CLOUD COVER WILL RESULT IN COLD TEMPERATURES ON BOTH FRIDAY AND SATURDAY MORNINGS. TEMPERATURES EXPECTED TO DIP INTO THE UPPER 20S ACROSS OUR FAR NORTHWESTERN COUNTIES WITH LOW 30S ACROSS MUCH OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. TEMPERATURES RIGHT ALONG THE COAST WILL FALL INTO THE UPPER 30S. WARMER TEMPERATURES RETURN THIS WEEKEND WITH HIGHS IN THE 50S ON SATURDAY AND 60S ON SUNDAY. TEMPERATURES IN THE 70S ARE ON TAP FOR THE EARLY PART OF NEXT WEEK...BUT WITH THOSE WARMER TEMPERATURES COMES THE CHANCE FOR RAIN. RAIN CHANCES RAMP BACK UP ON SUNDAY AS THE NEXT FRONTAL SYSTEM APPROACHES THE AREA. WILL KEEP A CLOSE EYE ON THIS NEXT SYSTEM FOR THE POTENTIAL FOR THUNDERSTORMS. 07/MB && .AVIATION... 24.18Z KMOB/KBFM AND KPNS TAF CYCLE MVFR CEILINGS AROUND 1000 FEET WILL PERSIST THROUGH MUCH OF THE FORECAST PERIOD AS COOL SURFACE HIGH PRESSURE REMAINS ACROSS THE REGION. AN AREA OF SURFACE LOW PRESSURE FORMING ACROSS THE WESTERN GULF OF MEXICO LATE TONIGHT WILL MOVE NORTHEAST OVER THE NORTH CENTRAL GULF BY NOON WEDNESDAY. THIS LOW WILL FIRST BRING VICINITY SHOWERS TO THE TAF SITES EARLY WEDNESDAY MORNING...FOLLOWED BY INCREASING RAIN CHANCES AFTER 25.14Z. NORTH WINDS 8 TO 10 KNOTS WILL TURN TO THE NORTHEAST WEDNESDAY MORNING. /22 && .MARINE...AN AREA OF LOW PRESSURE FORMING OVER THE WESTERN GULF OF MEXICO LATE TONIGHT WILL MOVE EAST-NORTHEAST ACROSS THE NORTH CENTRAL AND NORTHEAST GULF ON WEDNESDAY. A MODERATE EASTERLY WIND FLOW WILL DEVELOP OVER THE MARINE AREA AHEAD OF LOW PRESSURE AREA WEDNESDAY MORNING...FOLLOWED BY A MODERATE TO STRONG NORTHERLY WIND FLOW WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING AS THE LOW PASSES QUICKLY TO THE EAST. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE GULF WATERS...THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN MOBILE BAY FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING. A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW WILL RETURN THURSDAY NIGHT THROUGH SATURDAY AS STRONG HIGH PRESSURE BUILDS INTO THE AREA. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 39 45 35 53 33 / 20 100 40 10 10 PENSACOLA 42 50 39 53 37 / 20 100 60 10 10 DESTIN 44 54 42 55 39 / 20 100 70 10 10 EVERGREEN 37 44 35 52 33 / 20 100 70 10 10 WAYNESBORO 34 41 32 50 29 / 20 100 40 10 10 CAMDEN 37 42 33 49 30 / 20 100 70 10 10 CRESTVIEW 41 48 38 55 34 / 20 100 70 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 24, 3:57 PM CST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 357 PM CST TUE FEB 24 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-252200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 357 PM CST TUE FEB 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY MORNING PATCHES OF LIGHT RAIN ARE EXPECTED TO DEVELOP LATE TONIGHT. TEMPERATURES WELL INLAND WILL DROP INTO THE MID 30S LATE TONIGHT...BUT ARE EXPECTED TO REMAIN WARM ENOUGH SUCH THAT NO FREEZING OR FROZEN PRECIPITATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY RAIN IS FORECAST TO BECOME WIDESPREAD WEDNESDAY AFTERNOON THEN TAPER OFF WEDNESDAY EVENING. WIDESPREAD RAINFALL TOTALS WILL RANGE FROM 0.75 TO 1.00 INCH NORTHWEST OF I-65 TO 1.00 TO 1.30 INCHES SOUTHEAST OF I-65. HEAVIER AMOUNTS NEAR 2.00 INCHES COULD OCCUR SOUTHEAST OF I-65...POSSIBLY RESULTING IN MINOR FLOODING IN URBAN AND LOW LYING AREAS...BUT SIGNIFICANT FLOODING ISSUES ARE NOT EXPECTED AT THIS TIME. PONDING OF WATER ON ROADWAYS WILL MAKE HYDROPLANING MORE LIKELY. USE CAUTION WHEN DRIVING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-252200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 PM CST TUE FEB 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY MORNING NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY MODERATE TO STRONG WINDS ARE FORECAST OVER THE MARINE AREA WEDNESDAY AFTERNOON THROUGH EVENING AND AGAIN THURSDAY NIGHT THROUGH SUNDAY. THESE CONDITIONS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.